# SDR YENA2024093001312

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,530 hours, 1,701 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sense Line
- Condition: Failed
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8417, BOS-JFK. (ETOPS) 'REF MDDR 561406 (REF LP 4142783-2 *** EVF FLIGHT UNSUCCESSFUL** DUE TO AIR BLEED CLASS II MX MESSAGE . ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED )) CLASS II AIR BLEED; R/R SENSE LINE FROM 7HA1 IAW AMM 36-11-86 AND REMOVED AND REPLACED FLEX LINE PRV ECS SENSE LINE IAW AMM 36-11-49. LEAK CHECK GOOD, HOWEVER FURTHER T/S REQ. REF L/P 4142786 ITEM 1 (DURING LEAK CHKS FOUND BLEED LEAK COMING FROM TUBE ASSY - ECS - SENSE PYLON-HPV. REMOVED SENSE LINE IAW 36-11-86. REQ'S INSTALLATION , OPS CHECK AND LEAK CHECK. WORK ON GOING) AND ITEM 2 (INSTALLED TUBE ASSY ECS SENSE PYLON HPV IAW AMM 36-11-49. PERFORMED ENG IDLE RUN IAW AMM 71-00-00. NO LEAKS NOTES. NO CLASS II MSG'S NOTED. NO FAULTS NOTED. AS PRECAUTIONARY, PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00. NO DEFECTS , FAULTS NOTED. ALL PARAMETERS OK.) .
